# SDR 97ZZZX3697

- Difficulty date: July 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8303S
- Make and model: Cessna 182H
- Aircraft serial: 18256403
- Engine: Cont O470R
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Nr 2 Cylinder
- Part time: 4,344 hours
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

CYLINDER CRACKED FROM TOP SPARK PLUG HOLE TO BOTTOM SPARK PLUG HOLE AROUND THE EXHAUST VALVE.  HEAD OPENED UP BY THE EXHAUST VALVE AND BLEW OUT THE SIDE AND BURNED FINS OFF THE CYLINDER.  ENGINE SKIPPED AND RAN ON THE OTHER 5 CYLINDERS.  CYLINDER BURNED PRETTY BAD BY THE TIME ACFT LANDED.
